# SDR C2XA09CL123

- Difficulty date: September 24, 2009
- Submitted: September 25, 2009
- Operation: Air carrier
- Aircraft: N14905
- Make and model: Emb EMB-145LR
- Aircraft serial: 145476
- Aircraft time: 19,590 hours, 14,782 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 21180100401
- Part serial: 1003
- Condition: Faulty
- Location: Nlg Door
- Part time: 20,295 hours, 14,966 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CLE FLT 2867 - THE CREW REPORTED A LANDING GEAR AIR/GROUND FAIL MESSAGE DURING GEAR EXTENSION.  MAINTENANCE INSPECTED AND REPLACED THE LEFT NOSE GEAR DOOR ACTUATOR.  OPERATIONAL CHECKS WERE GOOD.
